# SDR FDEA201708312440

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 31,180 hours, 16,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT 50KIAS,  AVIONICS SMOKE WARNING,  REJECTED TAKE OFF, NO SMOKE ON SNIFFER FAN, RETURNED BACK TO GATE.  REMOVED AND REPLACED AV3 SMOKE DETECTOR IAW AMM 26-15-12-04. OPS CHECKED GOOD.
